# SDR CALA2013121293626

- Difficulty date: December 11, 2013
- Submitted: December 13, 2013
- Operation: Air carrier
- Aircraft: N455UA
- Make and model: Airbus A320-232
- Aircraft serial: 1105
- Aircraft time: 48,670 hours, 18,737 cycles
- Engine: Iae V2527A5
- System (JASC): 3240 · Landing Gear Brake System
- Part: Quick Disconnect
- Condition: Loose
- Location: Nr 2 Brake
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

BRAKE 2 LEAK.  INSPECTED NR 2 BRAKE & FOUND AFT QUICK DISCONNECT LOOSE, SECURED AFT QUICK DISCONNECT TO NR 2 BRAKE.  CLEANED WET AREA & PRESSURIZED BRAKES WITH MULTIPLE ACTUATIONS & SET BRAKES, NO LEAKS N0TED.
